Order by: Relevance, Product Rating
Price: Low to High, High to Low

 
 

2 Alvita Pregnancy Tests

Alvita Pregnancy Tests are convenient and gives clear, accurate and fast results. This test can be taken at any time of the day from the day your period is due and can give you your results in as little time as one minute. It is fast and easy to use; simply hold the Absorbent Sampler...


 
 

2 Alvita Pregnancy Tests - Triple Pack

Alvita Pregnancy Tests are convenient and gives clear, accurate and fast results. This test can be taken at any time of the day from the day your period is due and can give you your results in as little time as one minute. It is fast and easy to use; simply hold the Absorbent Sampler...


 
 

3m Micropore Surgical Tape

Micropore tape is an economical, general purpose surgical tape that is designed to be used repeatedly and is great to use on sensitive/fragile skin and elderly patients. It is breathable which means your limbs will not feel heavy or restricted. This product comes in a dispenser pack...


 
 

3M Micropore Surgical Tape - 6 Pack

3m Micropore Surgical Tape x6 - This multipack provides general purpose surgical tapes that are designed to be used repeatedly and are great to use on sensitive/fragile skin and elderly patients. It is breathable which means your limbs will not feel heavy or restricted. This product...


 
 

4head Headache Relief Stick

4head Headache Relief Stick can provide you with fast, effective pain relief without having to take tablets and can be applied whenever required. It contains 100% levomenthol which is a powerful and natural painkiller that can help block pain signals caused by tension headaches and...


 
 

4head Quickstrip Cooling Strips

4head Quickstrip Cooling Strips are advanced gel patches that work by helping to relax tense head and neck muscles and can provide up to 6 hours of pain relief. They are fast working which means you can use one as soon as headache or migraine strikes for instant relief, these strips...


 
 

5% Ibuprofen Gel

5% Ibuprofen Gel is to be applied to the skin where it is absorbed into the underlying tissues, to help lessen pain and inflammation. It has an immediate cooling and soothing effect for instant pain relief.


 
 

Aaa Sore Throat Spray

AAA Sore Throat Spray is an effective spray that relieves the pain of sore throats and minor mouth infections. It contains the active ingredient benzocaine, which is a type of local anaesthetic. When sprayed onto the affected area, it is able to quickly relieve any pain or discomfort....


 
 

Abidec Multivitamin Drops

Abidec Multiviamin Drops come with an easy to use syringe. They have been specially formulated to help meet the nutritional requirements of your child to help maintain healthy growth. This formula is enriched with a variety of Vitamins including; C, A, B1, B6, B3, B2 and D2 which...


 
 

Abidec Multivitamin Syrup With Omega 3

Abidec Multivitamin Syrup with Omega 3 is designed for children aged between 1 and 5 years and is formulated with a variety of vitamins that can help maintain healthy growth if taken on a daily basis. This formula is enriched with a variety of Vitamins including; A, B1, B3, B5, E...


 
 

AcaiMax Pure High Strength Acai Berry

AcaiMax Pure High Strength Acai Berry is a powerful and highly absorbent antioxidant containing 100% natural active ingredients equivalent to 3500 mg of Acai Berry. The ingredients are picked directly from the Brazilian rainforest and dried quickly to ensure that maximum nutrients...


 
 

AcaiMax Pure High Strength Acai Berry Triple Pack

AcaiMax Pure High Strength Acai Berry is a powerful & highly absorbent antioxidant containing 100% natural active ingredients equivalent to 3500mg of Acai Berry. Acai Berry is one of the newest super-fruit extracts rich in antioxidants and taking the world by storm. AcaiMax Acai...


 
 

Accu-Chek Active Glucose Test Strips

Accu-Chek Active Glucose Test Strips are designed to work with the Accu-Chek Active Blood Glucose Monitor and is suitable for people on the go and who want to check their blood glucose level to monitor their health. This is a quick and effective test that takes as little as five-second...


 
 

Accu-Chek Active Glucose Test Strips - 300 Strips

Accu-Chek Active Glucose Test Strips are designed to work with the Accu-Chek Active Blood Glucose Monitor and is suitable for people on the go and who want to check their blood glucose level to monitor their health. This is a quick and effective test that takes as little as five-second...


 
 

Accu-Chek Active Glucose Test Strips x 12

Accu-Chek Active Glucose Test Strips are designed to work with the Accu-Chek Active Blood Glucose Monitor and is suitable for people on the go and who want to check their blood glucose level to monitor their health. This is a quick and effective test that takes as little as five-second...


 
 

Accu-Chek Aviva Glucose Test Strips

Accu-Chek Aviva Glucose Test Strips are designed to work with the Accu-Chek Active Blood Glucose Monitor and is suitable for people on the go and who want to check their blood glucose level to monitor their health. This is a quick and effective test that takes as little as five-second...


 
 

Accu-Chek Aviva Glucose Test Strips - 6 Pack

Accu-Chek Aviva Glucose Test Strips are designed to work with the Accu-Chek Active Blood Glucose Monitor and is suitable for people on the go and who want to check their blood glucose level to monitor their health. This is a quick and effective test that takes as little as five-second...


 
 

Accu-Chek Compact Glucose Test Strips

Accu-Chek Compact Glucose Test Strips are compatible with the Accu-Chek Compact Plus and Accu-chek Compact Meter and is a simple and accurate way for individuals to monitor their blood glucose levels - to help them gain better control of their diabetes. These strips are small in...


 
 

Accu-Chek Mobile Blood Glucose Meter System

Accu-Chek Mobile Blood Glucose Meter System is designed to allow you to test the level of the glucose in your system without the use of test strips; this means that there is no coding to worry about and the automated testing simplifies blood glucose monitoring. This product features:...


 
 

Accu-Chek Performa Test Strips

Accu-Chek Performa Test Strips have a wide mouth to make it easier to apply the sample and a yellow window making it easy to see the dosing area. It also has a super-fast-fill capillary window to make dosing more convenient and directional arrows to ensure that you insert the strip...


 
 

Accu-Chek Sterile Cleansing Hand Wipes

Accu-Chek Sterile Cleansing Hand Wipes 10s the individual bags are sterile and fresh up until use. Each one is saturated with a solution containing 0.9% sodium chloride. The small size let an easy transportation and convenient testing when on the move.


 
 

Accu-Chek Sterile Cleansing Hand Wipes 10's - 12 Pack

Accu-Chek Sterile Cleansing Hand Wipes are packed in individual sachets to keep them fresh and sterile for use. Each one is saturated with a solution containing 0.9% sodium chloride. The small size makes them handy for whenever you might need them.


 
 

Accu-Chek Sterile Cleansing Hand Wipes - 60 Wipes

Accu-Chek Sterile Cleansing Hand Wipes 10s the individual bags are sterile and fresh up until use. Each one is saturated with a solution containing 0.9% sodium chloride. The small size let an easy transportation and convenient testing when on the move.


 
 

Acnecide 5% Gel

Acnecide 5% Gel is a medicinal cream which treats acne and spots while helping prevent future flare-ups. The active ingredient, benzoyl peroxide, works by killing almost all the bacteria responsible for causing your spots. Acnecide also helps absorb excess oil and nourishes the skin...


 
 

Acnecide 5% Gel - 6 Pack

Acnecide 5% Gel is a medicinal cream which treats acne and spots while helping prevent future flare-ups. The active ingredient, benzoyl peroxide, works by killing almost all the bacteria responsible for causing your spots. Acnecide also helps absorb excess oil and nourishes the skin...


 
 

Acnecide 5% Gel - Triple Pack

Acnecide 5% Gel is a medicinal cream which treats acne and spots while helping to prevent future flare-ups. The active ingredient, benzoyl peroxide, works by killing almost all the bacteria responsible for causing your spots. Acnecide also helps absorb excess oil and nourishes the...


 
 

Acnecide 5% Wash

Acnecide 5% Wash is a medicinal cream which treats acne and spots while helping prevent future flare-ups. The active ingredient, benzoyl peroxide, works by killing almost all the bacteria responsible for causing your spots. Acnecide also helps absorb excess oil and nourishes the skin...


 
 

Acnecide 5% W/W Gel

Acnecide 5% Gel is a medicinal cream which treats acne and spots while helping to prevent future flare-ups. The active ingredient - benzoyl peroxide - works by killing almost all the bacteria responsible for causing your spots. Acnecide also helps absorb excess oil and nourishes the...


 
 

Acriflex Antiseptic Burns Cream

Acriflex Antiseptic Burns Cream contains chlorhexidine gluconate, an antibacterial agent to help make your skin feel instantly better after injuries such as; minor burns, scratches, cuts, blisters and cracked skin. It helps to effectively clean out your wound to prevent it from getting...


 
 

Acriflex Cooling Burns Gel

Acriflex Cooling Burns Gel is a cooling and soothing rehydrating gel that is clinically proven to rapidly soothe and heal burns on the skin. It works by cooling the skin tissues and hydrating the skin's surface layers in order to promote its own natural repair system. It also kills...


 
 

Actifed Multi-Action Chesty Coughs

A fast-working treatment for chesty coughs, runny noses, catarrh and nasal congestion. The concentrated formula loosens stubborn mucus and offers a quick relief from other symptoms. Active ingredients: Guaifenesin: Helps loosen mucus and phlegm from the lungs, making it easier to...


 
 

Actifed Multi-Action Dry Coughs

Actifed Multi-Action Dry Coughs gives you relief for the symptoms of a dry cough. It contains the three active ingredients triprolidine, pseudoephedrine, and dextromethorphan. ACtifed Multi-Action Dry Coughs is not recommended for use for children below 12 years. 4 Major benefits...


 
 

Actifed Multi-Action Tablets

Actifed Multi-Action Tablets contains two active ingredients; pseudoephedrine and triprolidine which are used to relieve the symptoms of nasal allergies, colds and flu. It also contains a decongestant to release nasal congestion as well as blocked sinuses and catarrh. Give your irritated...


 
 

Active Gold Collagen 10 Day Programme

Formulated for men and women with active and busy lives. The collagen and hyaluronic acid enriched formula now contains chondroitin in addition to glucosamine and L-Carnitine. It also has an improved taste and is sweetened with Stevia only. The product works from within to fight the...


 
 

Active Gold Collagen 10 Day Programme Triple Pack

Formulated for men and women with active and busy lives. The collagen and hyaluronic acid enriched formula now contains chondroitin in addition to glucosamine and L-Carnitine. It also has an improved taste and is sweetened with Stevia only. The product works from within to fight the...


 
 

Activon Medical Grade Manuka Honey

Activon Medical Grade Manuka Honey has an osmotic effect on wounds which helps to debride them and also reduces wound odour as well as maintaining a moist healing environment. Manuka honey is known for its antibacterial strength which is why this formula is highly effective. This...


 
 

Adaptil Collar Medium/Large

Adaptil collar constantly releases pheromone which has dog comforting properties. The dog's body temperature helps warm the collar and encourages the release of these pheromones. It is hence important that the collar is always in contact with the dog's skin. Is ideal for: ...


 
 

Adaptil Express Tablets

Adaptil tablets are made of natural ingredients and are known to comfort dogs under stressful conditions such as journeys, fireworks, thunder etc. They do not contain pheromone and show quick results. They need to be administered 2 hours before the expected results need to be seen....


 
 

Adaptil Refill

Adaptil provides comfort to dogs under stressful situations such as loud noise, long journeys and vet visits. It contains replication of dog appeasing pheromone that is known to give a soothing comfort to dogs under stress. Product features Clinically proven for Anti-anxiety...


 
 

Adaptil Starter Kit

Adaptil starter kit helps reduce dog stress and provides a calming effect. It contains synthetic dog appeasing pheromone that alleviates the symptoms of stress that is caused due to a new environment, long distance journeys or staying alone at home. Product features ...




Copyright © bargainplace.co.uk Inc. All Rights Reserved